# SDR VNAA0204010

- Difficulty date: April 14, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 16,896 hours, 15,005 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Brake
- Condition: Failed
- Location: Lh
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE FIRST OFFICER'S BRAKES WERE NOT FUNCTIONING.  MAINTENANCE INSPECTED AND SERVICED THE FIRST OFFICER'S LEFT HAND BRAKE PEDAL MASTER CYLINDER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
